Top
10
Doctor insights on: Lower Back Ache Before Period

Share
1

1
Really bad lower back ache 2 days after period ended..What is wrong with me?

Really bad lower back ache 2 days after period ended..What is wrong with me?

Back pain: There are many reasons for back pain from strain, arthritis, kidney stone or infection to herniated disk, see your physician for evaluation of your back pain. ...Read more

Dr. Heidi Fowler
3,105 doctors shared insights

Back Pain (Definition)

Pain in the back is a symptom that can be due to a number of causes including musculoskeletal or neurological problems or due to problems ...Read more


3

3
Why do I get lower back ache/pain on both side for 3-4 day leading up to period but nothing else? Hot pack helps to relieve pain. Trying to conceive.

Why do I get lower back ache/pain on both side for 3-4 day leading up to period but nothing else? Hot pack helps to relieve pain. Trying to conceive.

This can be a normal: Symptom pre menstrual in some. Pain in the spine is typically related to an inflammatory issue and girls tend to retain water with start of menstruation. So if soft tissue response is increased swelling as a sign of inflammation, this could explain why you have the pain at that time ...Read more

4

4
Got my period 2 days late. Heavy with some clots. Ended period 2 days ago and now have light spotiing, lower back ache and low fever?

Got my period 2 days late. Heavy with some clots.  Ended period 2 days ago and now have light spotiing, lower back ache and low fever?

Unusually heavy: ...bleeding, low back pain and/or fever are all indications for seeing a doctor. At minimum, you need a pelvic exam, serum pregnancy test, STD testing and urinalysis. Please see a doctor promptly! Best wishes. Dr. Anne ...Read more

5

5
I have all the symptoms of being due on my period, sore nipples, lower back ache, etc.I'm also a week late but test negative?

I have all the symptoms of being due on my period, sore nipples, lower back ache, etc.I'm also a week late but test negative?

Repeat the test: If you had sex since your last period, you may wish to redo the pregnancy test. If the result is negative repeat the test 4-5 days later unless you get a period by then. Use first morning urine and follow the instructions for the test carefully. If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD. Practice safe sex. Get HPV vaccine. ...Read more

6

6
18 yr old fem. 1st day of period, severe cramps+lower back ache. This is usual. But quadriceps hurt on the 1st day for the past year or so. Normal?

18 yr old fem. 1st day of period, severe cramps+lower back ache. This is usual. But quadriceps hurt on the 1st day for the past year or so. Normal?

Painful periods: There are multiple options. Hormonal treatments such as birth control pills, Progesterone treatments and the Mirena (levonorgestrel) iud are effective reversible treatments that will help many people. There is also a drug called Lysteda that contains no hormones which will help others. It is not clear why you would be having pain in your leg. Schedule a visit for evaluation ...Read more

9

9
Copper t placed 8 months ago & had no problems .Now spotting between periods , lower back ache. Sudden weight gain 3 mos back.hormonal imbalance /iud?

Could be: The spotting between periods and low back ache could be due to the copper t having caused an infection. However, the IUD won't cause weight gain or a hormonal balance since it contains no hormones. The weight gain itself or the cause of the weight gain could be causing disturbances in your period. You need to see your PCP or GYN for a full history, exam, and appropriate testing. Hope this helps. ...Read more

10

10
Spotting between periods for the 1st time & lower back ache. 3 months ago sudden weight gain.easily exhausted. Gave birth 10 mon & Had iud 7 mon ago..

Spotting between periods for the 1st time & lower back ache. 3 months ago sudden weight gain.easily exhausted. Gave birth 10 mon & Had iud 7 mon ago..

What kind of IUD?: Any IUD can cause irregular bleeding and spotting, especially if it is the "copper T" ParaGard. Bleeding can then give you low back ache. Make sure no fevers as that could mean infection. If the IUD is the Mirena, (levonorgestrel) you could be having minor side effects from the progestin in the IUD. You might consider having iron levels checked as well. Low iron can make your very tired, but so can new baby! ...Read more

Dr. Richard Levin
1,732 doctors shared insights

Aches (Definition)

Aches are ...Read more